# SDR DALA2016092506841

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 21,811 hours, 9,181 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHT INOPERATIVE AT SEAT 15. MAINTENANCE FOUND BROKEN WIRE AT SEAT ROW 15 & BLOWN FUSE ON EMERGENCY LIGHT BATTERY PACK. SPLICED WIRE IAW WSPM 20-10. REPLACED FUSE IAW AMM 33-51.
